Oh, dearie, I'm so sorry that treatment has become so unkind to you, especially, when you are getting so close to the end - but yet so far away.
Could your swollen lip be from an allergic reaction? Have you tried benadryl? I get an allergic reaction from the riba - it gives me red swollen eyes unless I take benadryl with each dose of riba.
As far as the tummy stuff, I know that another Hep C friend of mine has had trouble with bloating during TX and I'll check with her to see if she found any magic potions for it. She's on another site so it might take me a while to get in touch with her. In the mean time, maybe someone else here will have an answer for you. If your doc does have meds to help the bloating, you might want to consider that (even though another pill is not enjoyable).
Big hug to you!!
I can't help with the particular symptoms you describe.
I wish we could coast to the finish line without new sx cropping up, and live out our last few weeks in peace.
Just when we think we have a handle on things, poof.
Yes, everyone warned us it's a roller coaster ride but at this late stage, we feel we deserve better, that we'll be magically lucky and be waved to the end with music playing.
This sounds unorthodox but could you possibly be drinking TOO much water?
You may want to stick with soft foods, so maybe let your cereal get mushy before eating it.
I hope others with experience of these sx will help out.
You're almost there and that 'hickey' must have impressed!
Meakea: thanks ;) that's what my mom told me to do, she uses benadryl for a lot of stuff, just called it allergies, i took 2 and took a nice long nap, some sleep i missed last night. swelling still there, but it doesn't hurt. oh well, doesn't really bother me, good thing i didn't have plans to see friends today.
Portann: i do drink TONS of water! i go through at least 3 tall glasses of water every night after i go to bed. but i love water, and avoid eating that cereal now... i had some mushy food for tonight, it was kinda boring, but hey it's food! ironically, i've actually never physically been on a roller coaster. and as for the "hickey", it's still there, doesn't bother me much itches a little i guess it's just ugly, a little red, hopefully goes away soon.
Lal: I checked with my friend about her bloating on TX and she said she has never found anything to help it so she's just putting up with it and even had to stop wearing her wedding ring cuz her fingers are puffy. Sorry...I was hoping she'd have an idea.
Hang in there girl -- I hope the swelling goes down for you because I know how hard it is to have to face friends, etc with all the physical changes treatment brings on us.
As far as the hickey remark, I started wearing scarves around my neck at work (cuz of the rash stuff, etc) and some smarty at work asked me if I was trying to cover up a hickey...so it's a universal but stupid remark. :)
So sorry Lala for the rough ride you are having. I agree...towards the end we really deserve a bit of a break. But that doesn't always happen.
I can't help with the stomach, but I can relate to the hickey. What's up with the itchy neck? Suddenly my hair touching my neck drives me crazy with itching!
Thank goodness for Benedryl. Please keep us posted on your lip =(
((((Hugs)))) to you and wishes to feel better soon.